# SDR REXA2018081700705

- Difficulty date: August 17, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 9,507 hours, 6,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLILGHT IN THE GALLEY HAD NO RED FLASHING LIGHT.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-61-02.   OPS CHECKED GOOD IAW AMM 25-61-00.  ACFT OK FOR SERVICE.
